I've been taking vraylar (cariprazine) for 1 day but I'm sick of it, why?

t was prescribed by my doctor today, I took 1 ot and after that I feel weird after a few hours. he told me to leave zyprexate gradually, besides, I was still taking amisulpride. help me please

1 Like

What do you mean by weird?
What meds are you on? Only Vraylar?

Vraylar,amisuplride,olanzapin

I have restlessness and anxiety from Vraylar

1 Like

This is what I had on Vraylar too

And will they pass over time?

Some people get these from partial dopamine agonists, Abilify, Vraylar and Rexulti. We all have different genetics.

1 Like

One day is not enough time.
You should at least be on the med for a couple of days to see how it affects you, unless your having serious side effects.
Contact your doctor.

3 Likes

It activates too much and I’m restless from it, I can’t go back to sleep. its the first day i take this medication

please help im feel bad

For me abilify makes me feel good and I can sleep… try melatonin

You should try reducing dosage of your medicines if they are giving you too much side effects

i have taking 1,5 vraylar

If you really can’t tolerate your med then I would contact your doctor immediately.
They may put you on a different med.

Like I said before I couldn’t tolerate even 1.5 mg of Vraylar.

Like you I found it to be extremely activating.

I switched back to Risperdal

1 Like

Vraylar, abilify etc like aps are usually give at the starting stages for mild positive symptoms. Over time it loss its efficiency and require more strong aps to manage positive symptoms.

1 Like